# SDR DLM88971166

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 21,000 FT AND 230 KTS, FLT ATTENDANTS REPORTEDSMOKE IN CABIN.  INITIATED SMOKE/FIRE PROCEDURES, SMOKE DISAPATED ON THE DESCENT SMOKE HAD ACRID SMELL.  RAN PACKS WITH ENGINES FOR BURNOUT.  NO SMOKE OR SMELL DETECTED.
